# SDR 2016FA0000463

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N410PA
- Make and model: Emb EMB-120
- Aircraft serial: 195
- Aircraft time: 28,592 hours, 39,250 cycles
- Engine: Pwa PW118
- Engine time: 39,844 hours, 37,734 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: MGR69766150
- Condition: Torn
- Location: Ac Bay
- Part time: 28,592 hours, 39,250 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

APPROX 1245 LOCAL TIME, WHEN RT "DUCT LEAK" LIGHT ILLUMINATED.  CREW SECURED THE RT ENGINE BLEED VALVE AND RT AC PACK, WAITED THREE MINUTES FOR COOL DOWN AND ANNUNCIATOR TO EXTINGUISH.  "DUCT LEAK" LIGHT DID NOT EXTINGUISH.  CREW SECURED RT ENGINE IN FLIGHT AND RTB DECLARING AN EMERGENCY.  POINT MAINTENANCE TROUBLESHOT SYSTEM AND FOUND MULTIPLE LEAKS IN THE RT AC PACK ASSY.  REPLACED TORN DUCT (PN MGR69766-150) AND WORN CLAMP (PN 744257C2).  MAINTENANCE PERFORMED A THIRTY MINUTE GROUND RUN WITH NO DEFECTS NOTED.
